Georgia, 2016Tornadoes and Damaging Winds in Georgia, April 1, 2016
April 1, 2016 · NWS JAX · 13 events in 7 counties and zones
Active weather pattern with mean layer mid level trough carving southward across the SE region and a surface front across the Appalachians. Strong wind shear combined with instability produced severe storms during the afternoon and evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Active weather pattern with mean layer mid level trough carving southward across the SE region and a surface front across the Appalachians. Strong wind shear combined with instability produced severe storms during the afternoon and evening. A couple of tornadoes touched down in SE Georgia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 1, 2:40 PM EST, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 1, 2:40 PM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
340 PM EDT FRI APR 1 2016
...SLIGHT RISK OF SEVERE STORMS ACROSS SE GA THIS AFTERNOON AND
TONIGHT...
...MARGINAL RISK OF SEVERE STORMS ON SATURDAY...
.SHORT TERM...STORMS NOW OVER SW GA WILL SLOWLY MOVE EAST INTO SE
GA THIS AFTERNOON AND EVENING. INCREASING INSTABILITY AND SHEAR
WILL LIKELY PRODUCE A SEVERE THREAT PRODUCING DAMAGING WINDS AND
POSSIBLY AN ISOLATED TORNADO OVER SE GA AND POSSIBLY THE SUWANNEE
VALLEY. RAIN AND THUNDERSTORMS EXPECTED TO SPREAD SE INTO NE FL
LATE TONIGHT AND SATURDAY MORNING AS UPPER TROUGH AND COLD FRONT
APPROACH. MARGINAL SEVERE THREAT WILL CONTINUE ON SATURDAY AS
FRONT SLOWLY PUSHES SE ACROSS THE AREA. MODERATE TO HEAVY RAIN
WILL BE POSSIBLE IN THE NEXT 24 HOURS WITH RAINFALL TOTALS MOSTLY
IN THE 1 TO 2 INCH RANGE. TEMPERATURES WILL REMAIN ABOVE AVERAGE
WITH HUMID CONDITIONS CONTINUING UNTIL FRONTAL PASSAGE SATURDAY
AFTERNOON.
SATURDAY NIGHT...MID LEVEL SHORTWAVE TROUGH WILL ROTATE SLOWLY ESE
IN MEAN LAYER TROUGH OVER THE SERN U.S. THIS WILL CONTINUE TO HELP
DRIVE THE COLD FRONT SWD INTO CENTRAL AND THEN SRN FL. WEAK HIGH
PRES WILL BUILD IN AT THE SFC FROM THE W WITH COOLER AND DRIER AIR
MOVING ON NWLY FLOW. COOL ADVECTION N/NW WINDS OF ABOUT 5-10 MPH
WITH FCST LOW TEMPS INTO THE UPPER 40S N TO LOWER 50S S ZONES...THAT
COULD OTHERWISE BE A FEW DEGREES COOLER WITHOUT THE WIND.
SUNDAY THROUGH MONDAY...GENERALLY QUIET AND NICE WX EXPECTED WITH A
DRY AIRMASS/CLEAR SKIES AND COOLER TEMPS THAN PRIOR DAYS. WEAK HIGH
PRES WILL MOVE EWD FROM LOWER MS VALLEY EWD TO SERN U.S AND CENTRAL
AND NRN FL. THE COOLER DAY LOOKS TO BE SUNDAY WITH TEMPS MAINLY 70-
75. TEMPS COULD A BIT COOLER SUNDAY NIGHT DUE TO NEAR CALM
WINDS...HAVE MID 40S IN SE GA AND UPPER 40S OVER MOST OF NE FL.
TEMPS WARM UP MONDAY TO THE UPPER 70S UNDER FULL SUN.
.LONG TERM...ANOTHER WEAK FRONTAL BOUNDARY LOOKS TO MOVE SWD OVER
THE AREA LATE TUESDAY THROUGH TUESDAY NIGHT...BUT TOO DRY FOR ANY
PRECIP. SFC HIGH PRES WILL MOVE BEHIND THIS BOUNDARY ALLOWING OUR
WINDS TO BECOME N THEN TO NE AND E ON WEDNESDAY. RESULTING ONSHORE
FLOW MAY PUSH HIGHS BACK DOWNWARD ALONG THE COASTAL AREAS TO LOWER
70S...BUT MID TO UPPER 70S TOWARD THE I-75 CORRIDOR. YET ANOTHER
COLD FRONT FORECAST TO MOVE IN FROM THE NW THURSDAY AND RESULT IN A
CHANCE OF SHOWERS. FOR NOW WE HAVE 30-50 PERCENT CHANCE OF RAIN
THURSDAY THOUGH THIS MAY BE A LITTLE GENEROUS DUE TO A LACK OF A
MORE SUBSTANTIAL MOISTURE RETURN. WITH TSTMS PROBS RELATIVELY LOW
AND CONTINUITY WITH PRIOR FCST...LEFT THUNDER OUT OF THE FCST AT
THIS TIME. AFTER THIS LATTER FRONTAL PASSAGE...TEMPS ARE FCST TO
DROP BACK DOWN BELOW NORMAL ON FRIDAY TO UPPER 60S AND LOWER 70S.
&&
.AVIATION...MOSTLY VFR THIS AFTERNOON WITH CIGS AROUND 4KFT AND
GUSTS TO AROUND 20 KNOTS. ISOLATED TO SCATTERED THUNDERSTORMS
POSSIBLE TIL AROUND 00Z THIS EVENING...MORE LIKELY NEAR THE EAST
COAST SEABREEZE FRONT WHICH WILL BE PINNED NEAR THE COAST DUE TO
MODERATE SW WINDS. STORMS EXPECTED TO INCREASE LATE TONIGHT
TOWARDS MORNING WITH IFR CONDITIONS LIKELY AFTER 10Z.
&&
.MARINE...SOUTH TO SW WINDS WILL INCREASE TONIGHT AHEAD OF SLOWLY
APPROACHING COLD FRONT. SHOWERS AND THUNDERSTORMS WILL INCREASE
OVER THE GA WATERS TONIGHT AND OVER THE FL WATERS TOWARDS MORNING.
WINDS WILL SHIFT TO THE NW SATURDAY AFTERNOON AS THE FRONT PUSHES
TOWARDS THE SE. SCEC CONDITIONS EXPECTED LATE TONIGHT OFFSHORE AND
POSSIBLY ADVISORY CONDITIONS ON SATURDAY.
RIP CURRENTS: LOW RISK THROUGH SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 67 74 47 72 / 80 70 0 0
SSI 67 75 50 68 / 70 70 10 0
JAX 71 78 52 72 / 50 70 10 0
SGJ 70 80 54 68 / 30 70 20 0
GNV 71 77 52 74 / 40 70 10 0
OCF 71 79 52 75 / 30 70 20 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
ZIBURA/SHASHY/WALSH
Hazardous weather outlook, Apr 1, 3:48 PM EST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 PM EDT FRI APR 1 2016
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-020830-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
448 PM EDT FRI APR 1 2016
...SLIGHT RISK OF SEVERE THUNDERSTORMS IN SOUTHEAST GEORGIA
REST OF THE AFTERNOON AND TONIGHT...
...TORNADO WATCH NUMBER 75 FOR PORTIONS OF SOUTHEAST GEORGIA THROUGH
THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...REST OF TODAY AND TONIGHT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
TONIGHT OVER SOUTHEAST GEORGIA AND THE WESTERN SUWANNEE
VALLEY...WITH SCATTERED MAINLY AFTERNOON AND EARLY EVENING
THUNDERSTORMS EXPECTED ELSEWHERE IN NORTHEAST AND NORTH CENTRAL
FLORIDA. THE STORM PREDICTION CENTER HAS PLACED MOST OF SOUTHEAST
GEORGIA WITHIN A SLIGHT RISK FOR SEVERE THUNDERSTORM
DEVELOPMENT...WITH DAMAGING WIND GUSTS AND ISOLATED TORNADOES
POSSIBLE. A TORNADO WATCH IS IN EFFECT THROUGH 9 PM FOR PORTIONS
OF SOUTHEAST GEORGIA.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
A MARGINAL RISK OF SEVERE THUNDERSTORMS IS EXPECTED OVER EXTREME
SOUTHEASTERN GEORGIA...NORTHEAST AND NORTH CENTRAL FLORIDA ON
SATURDAY AS A COLD FRONT MOVES THROUGH OUR REGION. STRONGER
ACTIVITY WILL PRODUCE STRONG WIND GUSTS AND HEAVY DOWNPOURS.
.SPOTTER INFORMATION STATEMENT...
STORM SPOTTERS ACROSS SOUTHEAST GEORGIA ARE ASKED TO SELF-ACTIVATE
THIS AFTERNOON AND EVENING WHEN WATCHES AND/OR WARNINGS ARE ISSUED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Apr 1, 3:21 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT FRI APR 1 2016
GAZ132-012100-
COFFEE GA-
421 PM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COFFEE COUNTY UNTIL
500 PM EDT...
AT 421 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM FITZGERALD TO NEAR ALAPAHA. MOVEMENT WAS EAST
AT 40 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...BROXTON...AMBROSE AND PRIDGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3148 8311 3156 8306 3161 8306 3161 8305
3162 8304 3163 8301 3166 8301 3166 8300
3179 8299 3179 8294 3178 8292 3179 8290
3178 8289 3178 8287 3180 8285 3155 8284
TIME...MOT...LOC 2021Z 265DEG 35KT 3170 8324 3145 8317
NELSONSpecial weather statement, Apr 1, 3:28 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
428 PM EDT FRI APR 1 2016
GAZ150-152-012115-
BRANTLEY GA-WARE GA-
428 PM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRANTLEY AND EAST
CENTRAL WARE COUNTIES UNTIL 515 PM EDT...
AT 428 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF STEPHEN FOSTER STATE PARK...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BRAGANZA AND FORT MUDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3122 8227 3122 8223 3120 8219 3122 8215
3126 8214 3110 8198 3101 8224 3101 8241
3094 8242 3093 8246 3100 8251
TIME...MOT...LOC 2028Z 236DEG 37KT 3099 8240
NELSONSpecial weather statement, Apr 1, 3:33 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
433 PM EDT FRI APR 1 2016
FLZ024-GAZ164>166-012115-
INLAND NASSAU FL-CHARLTON GA-INLAND CAMDEN GA-COASTAL CAMDEN GA-
433 PM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...
SOUTHEASTERN CHARLTON AND SOUTHWESTERN CAMDEN COUNTIES UNTIL 515 PM
EDT...
AT 433 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ST. GEORGE...OR 11 MILES WEST OF CALLAHAN...MOVING NORTHEAST AT 35 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...HILLIARD...WOODBINE...CALLAHAN...KINGS BAY BASE...
ST. GEORGE...KINGS FERRY AND COLESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3072 8162 3074 8163 3073 8163 3073 8166
3074 8166 3070 8168 3068 8167 3042 8202
3055 8217 3099 8175 3080 8152
TIME...MOT...LOC 2033Z 224DEG 31KT 3055 8203
HESSEvent by event
10 thunderstorm wind, 2 tornado, 1 funnel cloud. Local standard time, as filed.
Thunderstorm Wind, Brantley
- When
- April 1, 4:00 PM EST
- Where
- Brantley County, 2.46 mi WNW of Hickox
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.160, -82.040
A tree was blown down near the intersection of Caney Bay Road and Britt Still Road.
Tornado, Clinch
- When
- April 1, 4:15 PM EST to 4:35 PM EST
- Where
- Clinch County, 10.64 mi W of Cogdell to 3.26 mi WNW of Cogdell
- Rating
- EF1
- Path length
- 7.81 mi
- Path width
- 1,232 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 31.170, -82.910
An EF1 tornado caused damage near the Clinch and Atkinson county line. It was a high-end EF1 with maximum winds near 100 mph. One home was heavily damaged with most of the roof gone. The home was an older structure with lath roofing and no bracing in the rafters. Major tree blown down occurred in two locations. One location was near Tharpe Road, north of Arabia Bay. The second area was near Keaton Farm Road and the Guest Millpond area off of U.S. Highway 441. The tornado weakened near Cogdell and Sandy Bottom in Atkinson County. It is possible the tornado lifted prior to reaching Cogdell and the damage in Cogdell could be attributed to the rear flank downdraft. One post-storm injury occurred when an individual was clearing his roof. Cost of damage was unknown.
Thunderstorm Wind, Clinch
- When
- April 1, 4:17 PM EST
- Where
- Clinch County, 7.13 mi W of Cogdell
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.180, -82.850
Numerous trees and power lines were blown down off of Highway 441 near Guest Millpond. The time of damage was based on radar.
Thunderstorm Wind, Atkinson
- When
- April 1, 4:20 PM EST
- Where
- Atkinson County, 5.67 mi SSW of Axson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.200, -82.780
Numerous trees and power lines were blown down near the intersection of Mexico Road and Cogdell Road.
Thunderstorm Wind, Atkinson
- When
- April 1, 4:24 PM EST
- Where
- Atkinson County, Axson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.270, -82.730
Minor structure damage impacted a few mobile homes and barns in the 2200 block of Fiddler Green Road.
Thunderstorm Wind, Brantley
- When
- April 1, 4:24 PM EST
- Where
- Brantley County, 3.65 mi NNE of Waynesville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.280, -81.780
A tree fell on a power line at the intersection of Albert Gibson Road and Browntown Road.
Tornado, Ware
- When
- April 1, 4:35 PM EST to 4:44 PM EST
- Where
- Ware County, 2.16 mi SSE of Millwood to Fairfax
- Rating
- EF1
- Path length
- 2.46 mi
- Path width
- 880 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 31.240, -82.660
A tornado touched down just south of U.S. Highway 82 in Millwood. The preliminary intensity was EF1 with maximum winds near 100 mph. The tornado was on the ground for about 9 minutes and traveled about 2.6 miles. Minor damage occurred near Indian Mound Road and damage became more significant as the storm moved over the Manor-Millwood Road north. Damage to structures and trees was more signficant near Mullis Road where an old travel trailer was rolled and destroyed. A trailer in the area also had its rooof removed. Damaged occurred near Perch Creek Rd toward the Zion Hill Freewill Baptist Church where many small farm structures were thrown northward. The tree damage pattern was convergent. Major tree blown down was observed at a farm north of Zion Hill Road. Several horses were trapped by debris and two dogs were missing after the tornado went through. Cost of damage unknown.
Thunderstorm Wind, Ware
- When
- April 1, 4:35 PM EST
- Where
- Ware County, 0.91 mi NE of Dixie Union
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 31.340, -82.460
A tin roof was blown off of a residence. Photos via social media relayed to NWS by local media.
Funnel Cloud, Wayne
- When
- April 1, 4:40 PM EST
- Where
- Wayne County, 25.56 mi SW of Kville
- Reported by
- Public
- Coordinates
- 31.310, -82.460
Social media indicated a funnel cloud near the Fat Daddy's ATV Park. The time of the event was based on radar data.
Thunderstorm Wind, Bacon
- When
- April 1, 5:00 PM EST
- Where
- Bacon County, 3.25 mi WSW of Coffee
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.480, -82.370
A power line was blown down in the SE portion of the county. The time and location were based on radar.
Thunderstorm Wind, Ware
- When
- April 1, 5:06 PM EST
- Where
- Ware County, 0.91 mi SW of Waycross
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 31.210, -82.360
Several trees and power lines were blown down across Waycross.
Thunderstorm Wind, Pierce
- When
- April 1, 5:06 PM EST
- Where
- Pierce County, 8.08 mi SW of Mershon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 31.390, -82.350
One large tree was blown down on Radio Station Road. The time of damage was based on radar.
Thunderstorm Wind, Wayne
- When
- April 1, 5:36 PM EST
- Where
- Wayne County, 1.36 mi WNW of Jesup
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.610, -81.900
A tree was blown down on North Brunswick Street. Another tree was blown down on Old Screven Road. The time of damage was based on radar.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Texas, April 1, 20161 death · 1 event
- Tornadoes and Damaging Winds in Georgia, April 1, 2016$402,000 · EF1 · 12 events
- Flash Flooding and Flooding in Alabama, April 1 to 4, 2016$150,000 · 50 kt wind · 14 events
- Flood and Damaging Winds in Georgia, April 1 to 3, 2016$95,000 · 65 kt wind · 16 events
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, April 1, 201613 events
- Drought in California, April 1 to 30, 201611 events
- Hail and Damaging Winds in Texas, April 1, 20161.75 in hail · 10 events
- Drought in Hawaii, April 1 to 30, 201610 events
- Lake-Effect Snow and Winter Weather in Michigan, April 1 to 2, 20167 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, April 1, 20167 events
- Drought and Astronomical Low Tide in California, April 1 to 30, 20166 events
- Marine Thunderstorm Winds in Gulf of Mexico, April 1, 20166 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 624030, 624042, 624031, 624032, 624033, 624041, 624029, 624036, 624037, 624039, 624034, 624035, 624040.